Eurasian Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2020, том 11, номер 2, страницы 52–64 (Mi emj365)  

On solvability of one infinite system of nonlinear functional equations in the theory of epidemics

A. Kh. Khachatryana, Kh. A. Khachatryanb

a Armenian National Agrarian University, Department of Higher Mathematics and Physics, 74 Teryan St, 0009 Yerevan, Armenia
b Institute of Mathematics of National Academy of Sciences, 24/5 Marshal Bagramyan Ave, 0019 Yerevan, Armenia

Аннотация: In the present paper, an infinite system of nonlinear functional equations arising in the theory of epidemics is investigated. We prove a constructive theorem on the existence of a nontrivial, continuous and bounded solution of the system. In addition, some asymptotic properties of the constructed solution are studied. We conclude the study by applying our theoretical results to two concrete examples arising in spatial-temporal spread of epidemics and in $p$-adic string theory.

Ключевые слова и фразы: nonlinearity, infinite system, monotonicity, bounded solution, iteration, theory of epidemics, $p$-adic string theory.

Финансовая поддержка Номер гранта
Science Committee of Ministry of Education, Science, Culture and Sport of Republic of Armenia SCS 18T-1A004
The research was carried out with the financial of support Science Committee of Ministry of Education, Science, Culture and Sport of Republic of Armenia in the framework of the research project SCS 18T-1A004.


DOI: https://doi.org/10.32523/2077-9879-2020-11-2-52-64

Полный текст: PDF файл (393 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 92B05, 45G10
Поступила в редакцию: 24.12.2018
Исправленный вариант: 19.02.2020
Язык публикации: английский

Образец цитирования: A. Kh. Khachatryan, Kh. A. Khachatryan, “On solvability of one infinite system of nonlinear functional equations in the theory of epidemics”, Eurasian Math. J., 11:2 (2020), 52–64

Цитирование в формате AMSBIB
\RBibitem{KhaKha20}
\by A.~Kh.~Khachatryan, Kh.~A.~Khachatryan
\paper On solvability of one infinite system of nonlinear functional equations in the theory of epidemics
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 2
\pages 52--64
\mathnet{http://mi.mathnet.ru/emj365}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-2-52-64}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000556974900005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088860776}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj365
  • http://mi.mathnet.ru/rus/emj/v11/i2/p52

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:243
    Полный текст:72
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021